Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 230, NWS Atlanta, GA

September 1, 2014Floyd County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 1, 2014, 6:08 PM EDT for Floyd County, Georgia. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2014, 6:08 PM EDT (22:08 UTC)
Expired
Sep 1, 2014, 6:45 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Floyd County, GA

The radar

The Atlanta radar (KFFC), 108 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 6:30 PM EDTTSTM WND DMG2 Sw Lindale, GAREPORTS OF SEVERAL TREES DOWN ACROSS SOUTHERN PORTION OF FLOYD COUNTY. SEVERAL POWER OUTAGES REPORTED AS WELL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 579 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
579 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1172 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WUUS52 KFFC 012208
SVRFFC
GAC115-012300-
/O.NEW.KFFC.SV.W.0230.140901T2208Z-140901T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FLOYD COUNTY IN NORTHWEST GEORGIA

* UNTIL 700 PM EDT

* AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR ROME...
  MOVING NORTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SHANNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3423 8534 3438 8503 3435 8501 3432 8503
      3422 8503 3421 8505 3412 8504 3409 8516
      3410 8516 3410 8525 3409 8526
TIME...MOT...LOC 2208Z 246DEG 6KT 3418 8519

$$
1 follow-up statement
642 
WWUS52 KFFC 012245
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT MON SEP 1 2014

GAC115-012255-
/O.CAN.KFFC.SV.W.0230.000000T0000Z-140901T2300Z/
FLOYD GA-
645 PM EDT MON SEP 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FLOYD COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

LAT...LON 3423 8534 3438 8503 3435 8501 3432 8503
      3422 8503 3421 8505 3412 8504 3409 8516
      3410 8516 3410 8525 3409 8526
TIME...MOT...LOC 2245Z 246DEG 6KT 3420 8512

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:34 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Sep 1, 3:34 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT MON SEP 1 2014

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
THE COMBINATION OF WEAK RIDGING AND MOISTURE ACROSS THE AREA WILL
CONTINUE TO SUPPORT DIURNAL CONVECTION THROUGH THE SHORT TERM
PERIOD. HAVE GONE WITH CHANCE POPS FOR THIS AFTERNOON AND
TUESDAY...DIMINISHING AFTER 10 PM. MLCAPES CONTINUE TO BE
DECENT...WITH HIGHEST VALUES IN THE SOUTHERN PORTIONS OF THE
CWA...AND ALTHOUGH SEVERE STORMS ARE NOT NECESSARILY ANTICIPATED
TODAY OR TUESDAY...AN ISOLATED STORM CANNOT BE RULED OUT. STORMS
TUESDAY WILL LIKELY FIRE ALONG OLD BOUNDARIES FROM CONVECTIVE ACTIVITY
THIS AFTERNOON.

ABOVE NORMAL TEMPERATURES CONTINUE THROUGH TUESDAY AND INTO MID
WEEK. HAVE GENERALLY GONE WITH A BLEND OF MODEL GUIDANCE WITH
VIRTUALLY THE ENTIRE AREA IN THE LOW TO MID 90S IN THE AFTERNOON.

31

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
EAST-WEST ORIENTED UPPER RIDGE SHOULD REMAIN FIRMLY IN PLACE
ACROSS SOUTHERN STATES THRU SATURDAY. EVEN BY THE WEEKEND...NO
INDICATION OF STRONG PATTERN SHIFT OR AIRMASS CHANGE IN 12Z MODEL
GUIDANCE. MED RANGE MODELS IN GOOD AGREEMENT HEIGHT AND MOISTURE
FIELDS WHICH GET ABOUT AS CLOSE AS YOU CAN POSSIBLY GET TO MEDIAN
CONDITIONS FOR THE FIRST OF SEPTEMBER. WARM DAYS AND NIGHTS WITH
APPROX 30PCT COVERAGE OF AFTERNOON/EVENING SHRA/TSRA...PERHAPS A
BIT HIGHER COVERAGE BASED ON MODEL MEAN RH FIELDS.

NOT SEEING ANY HIGH IMPACT...TROPICAL SYSTEMS OR PATTERN CHANGING
FEATURES IN MODEL FORECASTS. 12Z GFS DOES TAKE A TURN FOR A WARMER
PATTERN NEXT WEEK WITH UPPER HIGH BUILDING OVER THE SOUTHEAST
CONUS...BUT THIS SOLUTION NOT CONSISTENT WITH PREV RUNS OR 12Z
ECMWF. REFRESHED TEMPS BASED ON 30DAY BIAS CORRECTED GRIDDED
BLENDED GUIDANCE AND LATEST HPC GUIDANCE. MOST OTHER FIELDS IN
GOOD SHAPE WITH ACCURATE DEPICTION OF DIURNAL CONVECTION IN POP
AND WX GRIDS.

SNELSON

PREV LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
ISSUED 323 AM EDT MON SEP 1 2014...
HIGH PRESSURE ALOFT AND AT THE SURFACE WILL CONTINUE THROUGH MID-
WEEK. THE SURFACE HIGH WILL CONTINUE TO HOLD ON WEDNESDAY...BUT A
WEAK BOUNDARY MAY TRY AND SNEAK THROUGH A WEAKNESS IN THE RIDGE.
THE BOUNDARY MAY PROVIDE SOME FOCUS FOR DIURNAL CONVECTION
WEDNESDAY INTO THURSDAY...BUT IT SHOULD DIMINISH BY FRIDAY. A
SECOND FRONTAL BOUNDARY MAY IMPACT THE CWFA DURING THE WEEKEND.
MODELS HAVE SLOWED THE BOUNDARYS PROGRESSION DOWN.

OVERALL...NO REAL CHANGES NEEDED TO THE EXTENDED FORECAST. POPS WILL
MAINLY REMAIN DIURNAL IN NATURE. COVERAGE SHOULD INCREASE TOWARDS
THE END OF THE WEEK AS THE SURFACE HIGH MOVES OFFSHORE AND WINDS
TURN MORE SOUTHERLY. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH
THE PERIOD...WITH WEDNESDAY AND THURSDAY BEING THE HOTTEST DAYS.

NLISTEMAA

&&

AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SCT-BKN CU THIS
AFTERNOON ACCOMPANIED BY ISOLATED-SCATTERED SHOWERS AND
THUNDERSTORMS WILL DIMINISH OVERNIGHT. MODELS DO ADVERTISE A MID
LEVEL MOISTURE LAYER...SO HAVE CONTINUED WITH AT LEAST FEW-SCT
5-6KFT TONIGHT. WINDS WILL SHIFT TO THE W-WNW BY 14-15Z...WITH
SPEEDS GENERALLY 6KT OR LESS. BEST CHANCE FOR STORMS TUESDAY WILL
BE 19-22Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  70  95 /  20  40  30  30
ATLANTA         73  93  73  90 /  20  30  20  30
BLAIRSVILLE     65  88  66  86 /  20  30  30  40
CARTERSVILLE    70  94  68  91 /  20  20  20  30
COLUMBUS        74  96  74  92 /  20  30  20  40
GAINESVILLE     71  92  71  91 /  20  30  30  40
MACON           71  95  71  94 /  20  40  20  40
ROME            69  94  68  91 /  20  20  20  30
PEACHTREE CITY  69  92  68  91 /  20  30  20  30
VIDALIA         74  95  74  93 /  20  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....SNELSON
AVIATION...31
Hazardous weather outlook, Sep 1, 4:00 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT MON SEP 1 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
400 PM EDT MON SEP 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...LATE THIS AFTERNOON AND EVENING...

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTH AND
CENTRAL GEORGIA THROUGH AROUND 10PM THIS EVENING. A FEW OF THE
STORMS COULD APPROACH SEVERE LIMITS AND HAVE THE POTENTIAL TO
PRODUCE STRONG AND DAMAGING WINDS...SMALL HAIL...NUMEROUS LIGHTNING
STRIKES AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY
MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE
STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Sep 1, 5:50 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT MON SEP 1 2014

GAZ048-058-059-012215-
550 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN NEWTON...BUTTS AND JASPER COUNTIES UNTIL 615 PM EDT...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER INDIAN SPRINGS STATE PARK...MOVING NORTH AT
10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS NEWTON...BUTTS AND JASPER COUNTIES...
INCLUDING AREAS AROUND MCKIBBEN...INDIAN SPRINGS STATE PARK...
FLOVILLA...EUDORA...TURTLE COVE...NORTH ALCOVY...STARK...
WORTHVILLE...FINCHERVILLE...JENKINSBURG...JACKSON AND STEWART.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3333 8405 3334 8404 3336 8404 3336 8401
      3338 8398 3341 8398 3345 8393 3347 8394
      3342 8373 3319 8384 3320 8408
TIME...MOT...LOC 2150Z 197DEG 10KT 3322 8396
Special weather statement, Sep 1, 5:52 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT MON SEP 1 2014

GAZ019-020-030-012230-
552 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN POLK...BARTOW AND FLOYD COUNTIES UNTIL 630 PM EDT...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SENEY...MOVING NORTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS POLK...BARTOW AND FLOYD COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FISH CREEK...SENEY...
ARAGON...TAYLORSVILLE...STILESBORO...EUHARLEE AND KINGSTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3434 8500 3415 8480 3395 8513 3409 8527
TIME...MOT...LOC 2153Z 228DEG 10KT 3408 8512
Special weather statement, Sep 1, 5:54 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT MON SEP 1 2014

GAZ066-012230-
554 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TROUP
COUNTY UNTIL 630 PM EDT...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WARES CROSSROADS...MOVING NORTHEAST AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ABBOTTSFORD...LAGRANGE...WARES CROSSROADS...
LOUISE...HILLCREST...HARRISONVILLE AND HOGANSVILLE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3315 8517 3316 8513 3319 8510 3317 8508
      3322 8495 3323 8487 3322 8486 3320 8487
      3315 8486 3294 8505 3303 8523 3305 8522
TIME...MOT...LOC 2154Z 211DEG 9KT 3307 8509
Special weather statement, Sep 1, 5:55 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT MON SEP 1 2014

GAZ068-069-012230-
555 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PIKE AND
UPSON COUNTIES UNTIL 630 PM EDT...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CREST...MOVING NORTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PIKE AND UPSON COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE ROWLAND...SPREWELL BLUFF STATE
PARK...SUNNYSIDE...CREST...HANNAHS MILL...MOLENA...CONCORD...
ATWATER...HILLTOP...LIFSEY SPRINGS...HOLLONVILLE...MEANSVILLE AND
ZEBULON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3318 8446 3307 8425 3303 8427 3299 8427
      3283 8441 3284 8444 3282 8444 3286 8449
      3287 8447 3288 8451 3292 8453 3297 8453
      3298 8452 3304 8454
TIME...MOT...LOC 2155Z 211DEG 9KT 3292 8448
Special weather statement, Sep 1, 5:57 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT MON SEP 1 2014

GAZ061-062-074-075-012230-
557 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WASHINGTON...WARREN...GLASCOCK AND HANCOCK COUNTIES UNTIL 630 PM
EDT...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMBURG STATE PARK...MOVING NORTHEAST AT 5
MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WASHINGTON...WARREN...GLASCOCK AND HANCOCK
COUNTIES...INCLUDING AREAS AROUND HAMBURG STATE PARK...AGRICOLA...
FIVE POINTS...MITCHELL...GIBSON...MAYFIELD...BEALL SPRINGS...SHOALS
AND JEWELL. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3344 8275 3326 8254 3311 8278 3324 8294
TIME...MOT...LOC 2158Z 226DEG 3KT 3324 8278
Local storm report, Sep 1, 6:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 SSW HOGAN             33.81N  83.06W
09/01/2014                   OGLETHORPE         GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ON SALEM CHURCH ROAD.

&&

EVENT NUMBER FFC1400850

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 1:21 PM EDTSpecial Weather StatementFFCDouglas24 min
Sep 1, 1:51 PM EDTSpecial Weather StatementFFCFayette24 min
Sep 1, 3:33 PM EDTSpecial Weather StatementFFCCarroll27 min
Sep 1, 3:39 PM EDTSpecial Weather StatementFFCBaldwin36 min
Sep 1, 3:42 PM EDTSpecial Weather StatementFFCBarrow33 min
Sep 1, 3:48 PM EDTSevere Thunderstorm WarningFFCBarrow, Jackson42 min
Sep 1, 4:06 PM EDTSevere Thunderstorm WarningFFCCoweta39 min
Sep 1, 4:17 PM EDTSevere Thunderstorm WarningFFCGreene43 min
Sep 1, 4:46 PM EDTSpecial Weather StatementFFCTelfair29 min
Sep 1, 4:51 PM EDTSpecial Weather StatementFFCCoweta24 min
Sep 1, 4:58 PM EDTSevere Thunderstorm WarningFFCTelfair18 min
Sep 1, 5:01 PM EDTSevere Thunderstorm WarningFFCGreene21 min
Sep 1, 5:05 PM EDTSpecial Weather StatementFFCGwinnett25 min
Sep 1, 5:07 PM EDTSpecial Weather StatementFFCLamar, Monroe23 min
Sep 1, 5:11 PM EDTSpecial Weather StatementFFCCoweta34 min
Sep 1, 5:22 PM EDTSevere Thunderstorm WarningFFCOglethorpe38 min
Sep 1, 5:26 PM EDTSpecial Weather StatementFFCNewton34 min
Sep 1, 5:32 PM EDTSevere Thunderstorm WarningFFCJones, Monroe43 min
Sep 1, 5:34 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett41 min
Sep 1, 5:38 PM EDTSpecial Weather StatementFFCTelfair37 min
Sep 1, 5:43 PM EDTSpecial Weather StatementFFCForsyth32 min
Sep 1, 5:49 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton30 min
Sep 1, 5:50 PM EDTSpecial Weather StatementFFCButts25 min
Sep 1, 5:52 PM EDTSpecial Weather StatementFFCBartow38 min
Sep 1, 5:54 PM EDTSpecial Weather StatementFFCTroup36 min
Sep 1, 5:55 PM EDTSpecial Weather StatementFFCPike35 min
Sep 1, 5:57 PM EDTSpecial Weather StatementFFCGlascock33 min
Sep 1, 6:10 PM EDTSevere Thunderstorm WarningFFCJasper36 min
Sep 1, 6:14 PM EDTSpecial Weather StatementFFCOglethorpe31 min
Sep 1, 6:16 PM EDTSevere Thunderstorm WarningFFCUpson44 min
Sep 1, 6:32 PM EDTSpecial Weather StatementFFCBartow28 min
Sep 1, 6:36 PM EDTSpecial Weather StatementFFCForsyth24 min
Sep 1, 6:40 PM EDTSpecial Weather StatementFFCCrawford35 min
Sep 1, 6:48 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford42 min
Sep 1, 6:49 PM EDTSpecial Weather StatementFFCHarris, Muscogee26 min
Sep 1, 7:01 PM EDTSpecial Weather StatementFFCForsyth29 min
Sep 1, 7:02 PM EDTSpecial Weather StatementFFCMontgomery28 min
Sep 1, 7:17 PM EDTSpecial Weather StatementFFCWilkinson28 min
Sep 1, 7:33 PM EDTSpecial Weather StatementFFCBibb27 min
Sep 1, 7:48 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson27 min
Sep 1, 7:50 PM EDTSpecial Weather StatementFFCHancock25 min
Sep 1, 7:53 PM EDTSpecial Weather StatementFFCJohnson37 min
Sep 1, 7:54 PM EDTSpecial Weather StatementFFCBibb36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.